The courant-fischer theorem and the spectrum of selfadjoint block band Toeplitz operators
作者: Peter ZizlerKeith F. TaylorShigeru Arimoto
作者单位: 1Dept. of Math & Stats, Univ. of Saskatchewan
2Dept. of Chemistry, Univ. of Saskatchewan
刊名: Integral Equations and Operator Theory, 1997, Vol.28 (2), pp.245-250
来源数据库: Springer Journal
DOI: 10.1007/BF01191821
英文摘要: Abstract(#br)We show that if T(F) is a selfadjoint block Toeplitz operator generated by a trigonometric matrix polynomial F , then the spectrum of T(F) as well as the limiting set Λ( F ) of the eigenvalues of the truncations T n (F) is the union of a finite collection of segments (the spectral range of F ) and at most a finite set of points for which we give an upper bound.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.713 (2012)

×
关键词翻译
关键词翻译
  • operators 操作符
  • theorem 定理
  • spectrum 光谱
  • block 滑车